Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 67, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 19, 2018, 3:01 PM CDT for Bureau County, Illinois. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2018, 3:01 PM CDT (20:01 UTC)
- Expired
- Jun 19, 2018, 3:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Bureau County, IL
The radar
The Quad Cities radar (KDVN), 92 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:30 PM CDT | TSTM WND DMG | 5 Sw Providence, IL | CORN DOWN IN FIELDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611
WUUS53 KDVN 192001
SVRDVN
ILC011-192045-
/O.NEW.KDVN.SV.W.0067.180619T2001Z-180619T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
301 PM CDT TUE JUN 19 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Southwestern Bureau County in north central Illinois...
* Until 345 PM CDT.
* At 301 PM CDT, a severe thunderstorm was located near Kewanee,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Princeton, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Milo,
Providence, Lone Tree Corners and Bureau County Fairgrounds.
This includes Interstate 80 in Illinois between mile markers 42 and
57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4123 8947 4115 8947 4115 8964 4123 8964
4123 8986 4136 8986 4146 8945 4123 8944
TIME...MOT...LOC 2001Z 247DEG 24KT 4128 8987
HAIL...1.00IN
WIND...60MPH
$$
Gibbs3 follow-up statements
020
WWUS53 KDVN 192008
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
308 PM CDT TUE JUN 19 2018
ILC011-192045-
/O.CON.KDVN.SV.W.0067.000000T0000Z-180619T2045Z/
Bureau IL-
308 PM CDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN BUREAU COUNTY...
At 308 PM CDT, a severe thunderstorm was located near Osceola, or
near Kewanee, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Princeton, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Milo,
Providence, Lone Tree Corners and Bureau County Fairgrounds.
This includes Interstate 80 in Illinois between mile markers 42 and
57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4123 8947 4115 8947 4115 8964 4123 8964
4123 8986 4136 8986 4146 8945 4123 8944
TIME...MOT...LOC 2008Z 270DEG 23KT 4126 8982
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Gibbs023
WWUS53 KDVN 192018 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
318 PM CDT TUE JUN 19 2018
ILC011-192045-
/O.CON.KDVN.SV.W.0067.000000T0000Z-180619T2045Z/
Bureau IL-
318 PM CDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN BUREAU COUNTY...
At 318 PM CDT, a severe thunderstorm was located near Buda, or 10
miles east of Kewanee, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Princeton, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Milo,
Providence, Lone Tree Corners and Bureau County Fairgrounds.
This includes Interstate 80 in Illinois between mile markers 42 and
57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4123 8947 4115 8947 4115 8964 4123 8964
4123 8986 4136 8986 4146 8945 4123 8944
TIME...MOT...LOC 2018Z 256DEG 22KT 4128 8974
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Gibbs903
WWUS53 KDVN 192031 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
331 PM CDT TUE JUN 19 2018
ILC011-192045-
/O.CON.KDVN.SV.W.0067.000000T0000Z-180619T2045Z/
Bureau IL-
331 PM CDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN BUREAU COUNTY...
At 331 PM CDT, a severe thunderstorm was located near Tiskilwa, or 10
miles southwest of Princeton, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Princeton, Wyanet, Sheffield, Tiskilwa, Buda, Neponset, Milo,
Providence and Lone Tree Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4123 8947 4115 8947 4115 8964 4123 8964
4123 8986 4136 8986 4137 8945 4123 8944
TIME...MOT...LOC 2031Z 263DEG 28KT 4124 8955
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:45 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 19, 12:45 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1245 PM CDT Tue Jun 19 2018 ...AVIATION UPDATE... .SYNOPSIS... Issued at 330 AM CDT Tue Jun 19 2018 The latest sfc analysis was indicating the main frontal boundary was draped generally from west-to-east from along the western IA/MO border region, to near Fairfield-Galesburg locally, and eastward acrs north central Indiana. Isolated to sctrd clusters of shower and thunderstorms continued to move along and north of this feature acrs IA into WI/northern IL early this morning, with most of the convective allowing models weakening the current strong activity out acrs western IA as it moves east toward the local area toward sunrise. Otherwise, the 00z model runs continue to show at wet pattern for the central plains and acrs the Midwest for the rest of the week, between the current boundary lay-out and then the approaching slow-rolling upper low during the mid to late week period. && .SHORT TERM...(Today and Tonight) ISSUED AT 330 AM CDT Tue Jun 19 2018 Today...The Hwy 20 corridor is water logged and rain sensitive, especially the NW IL counties where 2-5 inches of rain has fallen overnight. But besides a few passing isolated to widely sctrd storm clusters early this morning, expect the heavy re-development of showers and thunderstorms along and north of the front from midday and especially this afternoon as upstream short wave propagates eastward acrs IA. The frontal placement suggests this occurrence would generally occur along and south of the I-80 corridor, and away from the recently hard hit areas. Thus will hold off any flash flood watch for now, although still expect secondary isolated to sctrd showers/storms to move along the Hwy 20 corridor later this afternoon and overnight would could produce a localized hydro- aggravation to any ongoing flooding, just not a widespread threat. As for the areas that receive a more widespread storms coverage south of I80, Precipital waters(PWATs) of 2+ inches indicate an ongoing threat of very heavy rainfall and at high rates. These more southern areas can take a round or two of heavy rain without a widespread flooding threat, but like last night in the north, any repeated storms forming and then tracking along the boundary acrs the same areas(training)may still produce localized flash flooding or at least urban and small stream flooding. Another day of high CAPEs but low bulk shear profiles, at least where most of the storms are expected to occur, preclude much of a severe weather threat. But there could be isolated wet microbursts, or if a storm cluster were to manage to form a cool pool or partial bowing segment in the heat of the afternoon to early evening for some damaging winds. Have adjusted the POPs higher around the vicinity and just north of where the frontal boundary is expected to be this afternoon. As for high temps today, large bust potential in many areas depending on cloud cover/convective debris, and boundary placement. But even for the areas that are allowed to heat up, while they may be hot and muggy, heat index readings are expected to remain below headline criteria. Tonight...Much will depend on what coverage and where the convective re-development occurs today, as to what lays out for tonight. secondary boundaries and the main front itself may be sctrd acrs much of MO into southern IA and western IL. Vertical soundings show another marginal southwest 20 KT or so low level jet that may impinge on and over these features, and will just have to go with mainly widespread chance POPs acrs much of the area and can't define a higher corridor of opportunity for now. But early hunches are that northern MO into far southern IA and into west central IL may be more favored again for nocturnal development and convective activity focus. This could limit the sensitive northern areas to more widely sctrd to isolated showers/storms which would be helpful to reduce any flash flood/flooding threat tonight. Lows in the low 60s north, to the low 70s in the far south. ..12.. .LONG TERM...(Wednesday through next Monday) ISSUED AT 335 AM CDT Tue Jun 19 2018 The main themes of the long term period are continued wet conditions through late week, along with cooler temperatures. Wednesday through Friday: A slow moving upper low will push through the region, with showers and storms expected area-wide. The severe weather threat will be low. However, most areas will likely receive at least an inch of rain, with locations along/south of Interstate 80 currently favored for averages of 2-3 inches. Breaks between rounds of rain may be enough to preclude a widespread flash flood threat, but this will likely become more of a concern after several days of decent rainfall. A more significant impact is expected on area rivers. See hydrology discussion below for more details. Expect a cooling trend with a swing back to below normal temperatures. Highs Thursday and Friday should be in the 70s. Saturday through Monday: Little or no rainfall is expected over the weekend in the wake of the upper level system. The ECMWF and GEM are advertising another system late Monday. Temperatures will rebound slightly toward normal, with afternoon highs in the upper 70s to low 80s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) ISSUED AT 1240 PM CDT Tue Jun 19 2018 MVFR/VFR conditions with scattered convection will continue through 00z/20 with localized LIFR conditions at KDBQ. After 00z/20 the models are unclear as to what will happen. The scattered convection potentially will grow upscale into another organized TSRA complex with the potential for IFR/MVFR conditions through 18z/20. && .HYDROLOGY... Issued at 330 AM CDT Tue Jun 19 2018 Expect an extended period of wet weather across the area this week. There is high confidence on storms occurring. Widespread amounts of 1-3 inches, possibly higher, are expected through Friday. Although confidence in rainfall placement and timing remains low, areas along and south of Interstate 80 are currently favored for the higher end of the rainfall range. As a result, at least within bank rises on area rivers will be seen across eastern Iowa and northwest Illinois. Rivers that are already high or in flood may see water levels rise again. Iowa river... The crest on the lower Iowa river is currently working through Oakville. Cedar river... Conesville continues to slowly fall. Wapsipinicon river... Dewitt will rise slightly for the next two days before falling. Rock and Pecatonica rivers... Joslin, Moline, and Como are forecast to rise to near or just above flood stage this week. Freeport will continue a sharp rise over the next day but is forecast to crest below flood stage. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...RP Kinney AVIATION...08 HYDROLOGY...RP Kinney
Hazardous weather outlook, Jun 19, 4:25 AM CDT, 10 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 425 AM CDT Tue Jun 19 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-201000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 425 AM CDT Tue Jun 19 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms are expected to occasionally move across the Outlook area today and into tonight. The coverage is expected to be higher along and south of Interstate 80 by this afternoon and evening. A few storms may become strong to severe with damaging winds the primary threat. The Storm Prediction Center has placed areas along and south of the Highway 20 corridor in a marginal risk for severe weather today. A more widespread threat will be from very heavy rainfall and possible flash flooding where the thunderstorms occur repeatedly. Again, areas more favored for this potential appear to along and south of the Interstate 80 corridor this afternoon and evening. The highway 20 corridor which received very heavy rainfall last night especially in northwestern Illinois, is more prone to flash flooding should widespread heavy rain-producing thunderstorms can move across these areas again. But currently only isolated to widely scattered storms are expect across these northern areas today and tonight. Although not quite reaching heat advisory criteria, some areas south of the Interstate 80 corridor may have heat index readings in the mid to upper 90s before storms hit and cool things down later in the afternoon. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Expect periods of thunderstorms from Wednesday through Friday. The severe weather risk is low, but additional rounds of moderate to heavy rainfall may lead to flooding problems. Flooding is expected to continue on some tributary rivers. Rounds of heavy rainfall may also cause additional river sites to rise later this week. Please see the latest Flood Statements and Flood Warnings for details. .SPOTTER INFORMATION STATEMENT... There is a low chance that spotter activation will be needed today and tonight. Any reports flooding or high water would be appreciated. 12/RP Kinney
In the hours before
Special weather statement, Jun 19, 11:28 AM CDT, 3 hours 33 minutes before
Special Weather Statement National Weather Service Quad Cities IA IL 1128 AM CDT Tue Jun 19 2018 IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-192100- Keokuk-Washington-Louisa-Jefferson-Henry IA-Des Moines-Van Buren- Lee-Mercer-Henderson-Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 1128 AM CDT Tue Jun 19 2018 ...Hot and Humidity Again This Afternoon... Temperatures will be in the upper 80s to around 90 again this afternoon. The high heat combined with high humidity will push heat index readings into the 95 to 100 range. Scattered thunderstorms will cool temperatures in some areas this afternoon. If you plan to be outside this afternoon avoid prolonged exposure to the heat or any strenuous activity. Drink plenty of non- alcoholic fluids to avoid dehydration. Never leave infants, children or pets in a parked car in these dangerous heat conditions, even for a minute. Be sure to look before you lock your vehicle.
Local storm report, Jun 19, 11:32 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1132 AM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 AM HEAVY RAIN 1 ESE NORA 42.45N 89.94W
06/19/2018 E1.75 INCH JO DAVIESS IL TRAINED SPOTTER
24 HOUR EVENT TOTAL.
&&
WDNSpecial weather statement, Jun 19, 1:25 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
125 PM CDT TUE JUN 19 2018
MOC045-199-191900-
Scotland-Clark-
125 PM CDT TUE JUN 19 2018
...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND AND CLARK COUNTIES
UNTIL 200 PM CDT...
At 124 PM CDT, a strong thunderstorm was located over Memphis, moving
east at 55 mph.
Wind gusts of 50 to 55 mph are possible with this storm.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4060 9235 4061 9173 4058 9169 4055 9168
4054 9162 4051 9162 4046 9157 4046 9152
4041 9153 4040 9149 4032 9147 4028 9149
4025 9149 4026 9195 4030 9195 4030 9235
TIME...MOT...LOC 1824Z 262DEG 47KT 4044 9216
GibbsSpecial weather statement, Jun 19, 2:25 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
225 PM CDT TUE JUN 19 2018
ILC073-131-161-192030-
Rock Island-Mercer-Henry-
225 PM CDT TUE JUN 19 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ROCK
ISLAND...EASTERN MERCER AND HENRY COUNTIES UNTIL 330 PM CDT...
At 225 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near East Moline to near North Henderson
to Seaton. Movement was east at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
This includes the following highways...
Interstate 80 in Illinois between mile markers 3 and 35.
Interstate 74 in Illinois between mile markers 1 and 33.
Interstate 88 between mile markers 1 and 6.
Interstate 280 between mile markers 15 and 18.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4115 8987 4115 9044 4106 9044 4107 9091
4126 9067 4152 9052 4152 9046 4155 9043
4158 8986
TIME...MOT...LOC 1925Z 273DEG 24KT 4147 9043 4113 9046 4111 9082
GibbsLocal storm report, Jun 19, 2:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
246 PM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG GALVA 41.17N 90.04W
06/19/2018 HENRY IL EMERGENCY MNGR
POWER LINES DOWN IN GALVA.
&&
PSSpecial weather statement, Jun 19, 2:54 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
254 PM CDT TUE JUN 19 2018
ILC011-192100-
Bureau-
254 PM CDT TUE JUN 19 2018
...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUREAU COUNTY UNTIL 400
PM CDT...
At 254 PM CDT, a strong thunderstorm was located over Kewanee, moving
east at 30 mph.
Wind gusts up to 50 mph are possible with this storm.
This includes Interstate 80 in Illinois between mile markers 38 and
56.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in the Quad Cities.
LAT...LON 4115 8964 4123 8964 4123 8986 4138 8985
4150 8947 4115 8947
TIME...MOT...LOC 1954Z 258DEG 26KT 4123 8993
GibbsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:41 PM CDT | Flash Flood Warning | DVN | Jo Daviess, Stephenson | 6 hr |
| Jun 18, 11:23 PM CDT | Special Weather Statement | DVN | Bureau | 52 min |
| Jun 19, 6:39 AM CDT | Special Weather Statement | DVN | Carroll, Stephenson | 66 min |
| Jun 19, 9:13 AM CDT | River Flood Watch | DVN | Henry, Rock Island, Whiteside | 12 hr |
| Jun 19, 9:13 AM CDT | River Flood Watch | DVN | Henry, Rock Island | 35 hr |
| Jun 19, 2:25 PM CDT | Special Weather Statement | DVN | Henry | 65 min |
| Jun 19, 2:34 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 41 min |
| Jun 19, 2:38 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 52 min |
| Jun 19, 2:54 PM CDT | Special Weather Statement | DVN | Bureau | 66 min |
| Jun 19, 3:09 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 30 min |
| Jun 19, 3:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.